# SDR FDEA202405120645

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT 8, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 433.71 APPROX,   PREVIOUS REWORK DETERIORATED. RH WING OUTBOARD SLAT #8 TRAILING  EDGE WEDGE WAS REPAIRED IAW B767 SRM 57-43-02-2R   REPAIR 1 NOTE B AND SRM 51-70-10-2R REPAIR 4 REV 88 DEC 15/2023
